# SDR SWAA2018102926336

- Difficulty date: October 22, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 41,414 hours, 24,578 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PRESSURE WEB CRACKED AT BS 663, RBL 48.  R&R WEB PER SRM.
